# SDR UALA2013061304106

- Difficulty date: June 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,347 hours, 23,519 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN PANEL HAS NUMEROUS ELONGATED HOLES AT WBD FAIRING DOMENUT ATTACHMENT BETWEEN BS 1210 AND BS 1310 & STR 16R AND 20R.  REPAIRED ELONGATED HOLES AT RT FUSELAGE SKIN PANEL AT WBD FAIRING DOME NUT ATTACHMENT BETWEEN BS 1210 AND BS 1310 AND STR 16R AND STR 20R IAW UNITED ECRA 5330 -04626 AND REO-M0691, REV 1R. HFEC INSPECTED HOLES COMMON TO SKIN REPAIR.  NO DEFECTS NOTED.
